# SDR IXXA05RNG061S

- Difficulty date: September 12, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 560-580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND A CORROSION ON INTERNAL SKIN OF PASSENGER WINDOW STA 560-580, LT.  DAMAGE WILL BE REPAIRED IAW EWO ATI-53-019 AND SRM 53-2-0 FIGURE 22A TR 53-170.
